Research

Adaptive low-gain integral control of multivariable well-posed linear systems


Reference:

Logemann, H. and Townley, S., 2003. Adaptive low-gain integral control of multivariable well-posed linear systems. SIAM Journal on Control and Optimization (SICON), 41 (6), pp. 1722-1732.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsLogemann, H.and Townley, S.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7313
Additional InformationID number: ISI:000181764900003

Export

Actions (login required)

View Item